Reduction theory for Fuchsian groups

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)461-470
Number of pages10
JournalMathematische Annalen
Volume273
Issue number3
DOIs
StatePublished - Sep 1986

Fingerprint

Fuchsian Group

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Katok, Svetlana. / Reduction theory for Fuchsian groups. In: Mathematische Annalen. 1986 ; Vol. 273, No. 3. pp. 461-470.
@article{38ad89c21a3840eca7f5a1f15c9db3bb,
title = "Reduction theory for Fuchsian groups",
author = "Svetlana Katok",
year = "1986",
month = "9",
doi = "10.1007/BF01450733",
language = "English (US)",
volume = "273",
pages = "461--470",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer New York",
number = "3",

}

Reduction theory for Fuchsian groups. / Katok, Svetlana.

In: Mathematische Annalen, Vol. 273, No. 3, 09.1986, p. 461-470.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Reduction theory for Fuchsian groups

AU - Katok, Svetlana

PY - 1986/9

Y1 - 1986/9

UR - http://www.scopus.com/inward/record.url?scp=0040664332&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040664332&partnerID=8YFLogxK

U2 - 10.1007/BF01450733

DO - 10.1007/BF01450733

M3 - Article

AN - SCOPUS:0040664332

VL - 273

SP - 461

EP - 470

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

IS - 3

ER -